Finite-time consensus on strongly convex balls of Riemannian manifolds with switching directed communication topologies

Full text for this resource is not available from the Research Repository.

Chen, S, Shi, Peng, Zhang, W and Zhao, L (2014) Finite-time consensus on strongly convex balls of Riemannian manifolds with switching directed communication topologies. Journal of Mathematical Analysis and Applications, 409 (2). 663 - 675. ISSN 0022-247X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/29862
DOI https://doi.org/10.1016/j.jmaa.2013.07.062
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords geodesics; dynamics; global finite-time consensus algorithm; algorithms; distance function; sets; spaces; communication topology graphs; derivatives; gradients; Filippov solutions
Citations in Scopus 11 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login